# SDR DALA2019052803295

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 81,372 hours, 32,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 685, L/P 5811421) EMERGENCY LIGHT AT 39D IS BROKEN. REPLACED EMERGENCY LIGHT HOUSING @ SEAT 39D. OPS CHECK GOOD. OK FOR SERVICE.
